# SDR AU960426

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 1138000
- Condition: Failed
- Location: Cabin Air Cond
- Component: 1138000
- Stage of operation: CR
- Nature of condition: E, B, A
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE DRIVEN AIRCONDITIONING COMPRESSOR FAILED DUE TO SEVERE OVERHEATING - COMPRESSOR PULLEY BEARING COLLAPSED - COMPRESSOR CLUTCH SECTION SEPARATED FROM THE PULLEY ASSEMBLY BUT WAS STILL  CONNECTED TO THE DRIVE SHAFT AND WAS SWUNG AROUND CONTRIBUTING TO THE VIBRATION
